×

zbMATH — the first resource for mathematics

Construction of a smooth mapping with prescribed Jacobian. I. (English. Russian original) Zbl 0285.57015
Funct. Anal. Appl. 7, 27-33 (1973); translation from Funkts. Anal. Prilozh. 7, No. 1, 33-40 (1973).

MSC:
57R35 Differentiable mappings in differential topology
58A10 Differential forms in global analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, ”One-dimensional cohomologies of the Lie algebra of divergenceless vector spaces and rotation numbers of dynamical systems,” Funktsional. Analiz i Ego Prilozhen.,3, No. 4, 77-78 (1969). · Zbl 0179.17801
[2] A. B. Krygin, ”Extension of volume-preserving of diffeomorphisms,” Funktsional. Analiz i Ego Prilozhen.,5, No. 2, 72-75 (1971). · Zbl 0234.46029
[3] J. W. Milnor, Lectures on the h-Cobordism Theorem, Princeton University Press, Princeton (1965). · Zbl 0161.20302
[4] Ya. M. Éliashberg, ”Singularities of the fold type,” Izv. Akad. Nauk SSSR, Ser. Matem.,34, 1110-1126 (1970).
[5] M. Hirsch, ”Immersions of manifolds,” Trans. Amer. Math. Soc.,93, 242-276 (1959). · Zbl 0113.17202
[6] M. Hirsch, ”On embedding differentiable manifolds in Euclidean space,” Ann. Math.,73, 566-571 (1961). · Zbl 0123.16701
[7] J. Moser, ”On the volume elements of a manifold,” Trans. Amer. Math. Soc.,120, No. 2, 286-294 (1965). · Zbl 0141.19407
[8] V. Poénaru, ”On regular homotopy in codimension 1,” Ann. Math.,83, No. 2, 257-265 (1966). · Zbl 0142.41105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.